MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 04V51-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated alinity c total bilirubin for multiple patients.The following results were provided (reference range 0.4 ¿ 2.0 mg/dl): on (b)(6) 2025, initial total bilirubin result= 5.7 mg/dl, repeat result= 1.1 mg/dl, on (b)(6) 2025, initial total bilirubin result= 3 mg/dl, repeat result= 0.5 mg/dl, on (b)(6) 2025, initial total bilirubin result= 2.3 mg/dl, repeat result= 0.2 mg/dl, on (b)(6) 2025, initial total bilirubin result= 4.3 mg/dl, repeat result= 0.7 mg/dl, on (b)(6) 2025, initial total bilirubin result= 5.7 mg/dl, repeat result= 1.1 mg/dl, on (b)(6) 2025, initial total bilirubin result= 3.5 mg/dl, repeat result= 0.3 mg/dl, on (b)(6) 2025, initial total bilirubin result= 4.4 mg/dl, repeat result= 0.8 mg/dl, on (b)(6) 2025, initial total bilirubin result= 2.8 mg/dl, repeat result= 0.4 mg/dl, on (b)(6) 2025, initial total bilirubin result= 2.1 mg/dl, repeat result= 0.3 mg/dl, on (b)(6) 2025, initial total bilirubin result= 3.7 mg/dl, repeat result= 0.5 mg/dl, on (b)(6) 2025, initial total bilirubin result= 2.4 mg/dl, repeat result= 0.4 mg/dl, on (b)(6) 2025, initial total bilirubin result= 4.8 mg/dl, repeat result= 0.8 mg/dl, on (b)(6)2025, initial total bilirubin result= 3.5 mg/dl, repeat result= 0.6 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending for the alinity c total bilirubin assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 66958uq09.A device history record review did not identify any nonconformances or deviations associated with the lot number 66958uq09 and complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity c total bilirubin reagent lot number 66958uq09 was identified.
 
Event or Problem Description
The customer observed falsely elevated alinity c total bilirubin for multiple patients.The following results were provided (reference range 0.4 ¿ 2.0 mg/dl): on (b)(6) 2025, initial total bilirubin result= 5.7 mg/dl, repeat result= 1.1 mg/dl, on (b)(6) 2025, initial total bilirubin result= 3 mg/dl, repeat result= 0.5 mg/dl, on (b)(6) 2025, initial total bilirubin result= 2.3 mg/dl, repeat result= 0.2 mg/dl, on (b)(6) 2025, initial total bilirubin result= 4.3 mg/dl, repeat result= 0.7 mg/dl, on (b)(6) 2025, initial total bilirubin result= 5.7 mg/dl, repeat result= 1.1 mg/dl, on (b)(6) 2025, initial total bilirubin result= 3.5 mg/dl, repeat result= 0.3 mg/dl, on (b)(6) 2025, initial total bilirubin result= 4.4 mg/dl, repeat result= 0.8 mg/dl, on (b)(6) 2025, initial total bilirubin result= 2.8 mg/dl, repeat result= 0.4 mg/dl, on (b)(6) 2025, initial total bilirubin result= 2.1 mg/dl, repeat result= 0.3 mg/dl, on (b)(6) 2025, initial total bilirubin result= 3.7 mg/dl, repeat result= 0.5 mg/dl, on (b)(6) 2025, initial total bilirubin result= 2.4 mg/dl, repeat result= 0.4 mg/dl, on (b)(6) 2025, initial total bilirubin result= 4.8 mg/dl, repeat result= 0.8 mg/dl, on (b)(6) 2025, initial total bilirubin result= 3.5 mg/dl, repeat result= 0.6 mg/dl.There was no impact to patient management reported.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21241734
Report Number3002809144-2025-00022
Device Sequence Number8440019
Product Code CIG
UDI-Device Identifier00380740158422
UDI-Public(01)00380740158422(17)260228(10)66958UQ09
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number04V51-31
Device Lot Number66958UQ09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown